MathSciNet Relay Station
MathSciNet bibliographic data
MR2436563 45G10 (47H30)
Banaś, Józef; Olszowy, Leszek On solutions of a quadratic Urysohn integral equation on an unbounded interval. Dynam. Systems Appl. 17 (2008), no. 2, 255–269.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement